# SDR GRAA973

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1068T
- Make and model: Doug DC-9-15
- Aircraft serial: 45782
- System (JASC): 3350 · Emergency Lighting
- Part: Grommet
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 14 NOT SECURED.  MAINTENANCE FOUND THE MISSING GROMMET AND REINSTALLED.  (M)
